Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Non-analytic functions of a complex variable


Author: E. R. Hedrick
Journal: Bull. Amer. Math. Soc. 39 (1933), 75-96
DOI: https://doi.org/10.1090/S0002-9904-1933-05562-3
This work is cited by: Bull. Amer. Math. Soc., Volume 41, Number 6 (1935), 367--372
This work is cited by: Bull. Amer. Math. Soc., Volume 43, Number 2 (1937), 125--132
MathSciNet review: 1562557
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05562-3